Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped taking depo shots. Had unprotected sex. Experiencing sore breasts, nausea, abdominal pain, lower backache, acne on face. Pregnant?

Hi i was on the depo shot for about two years but i stop taking it in may of this year! About two weeks ago i started bleeding really bad then it just stop havnt seen blood since! Me and my boyfriend has had unprotected sex for a while now my breast hurt i feel nauseous but no vomiting . And having very bad sharp pains in my will lower stomach and lower back! Never had a problem with acne . But my face is all broken out to iam just tired sleepy and dont feel normal! Could this be some symptoms from depo or should i take a pregnancy test? Thanks.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The effect of Depoprovera can take a while to wear out. As you have stopped only in May, your periods are likely to be a bit erratic for the next few months till the effect wears out. The acne is also probably a side effect of the depo.
I would advice you to use a method of contraception and not rely on the depo for protection if you do not want to be pregnant. You can do a pregnancy test just to be sure that you are not pregnant.
All the best.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor